Imbalance effects in the Lucas model : An analytical exploration
In this note, we use a technique analogous to Xie’s method (1994) to solve analytically the Lucas model with externality in a specific parametric case. In particular, we characterize the shape of imbalance effects in this model. Our results are entirely consistent with the findings of the related computational literature. Moreover, our analytical investigation tends to show that these findings are robust to the presence of the Lucas externality as long as a unique equilibrium path exists.
|Date of creation:||01 Mar 2004|
|Date of revision:|
|Contact details of provider:|| Postal: |
Fax: +32 10473945
Web page: http://www.uclouvain.be/ires
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Danyang Xie, 2002.
"Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria,"
GE, Growth, Math methods
- Xie Danyang, 1994. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," Journal of Economic Theory, Elsevier, vol. 63(1), pages 97-112, June.
- Caballe, Jordi & Santos, Manuel S, 1993. "On Endogenous Growth with Physical and Human Capital," Journal of Political Economy, University of Chicago Press, vol. 101(6), pages 1042-67, December.
- Mulligan, C.B. & Sala-i-Martin, X., 1992.
"Transitional Dynamics in Two-Sector Models of Endogenous Growth,"
651, Yale - Economic Growth Center.
- Mulligan, Casey B & Sala-i-Martin, Xavier, 1993. "Transitional Dynamics in Two-Sector Models of Endogenous Growth," The Quarterly Journal of Economics, MIT Press, vol. 108(3), pages 739-73, August.
- Casey B. Mulligan & Xavier Sala-i-Martin, 1992. "Transitional Dynamics in Two-Sector Models of Endogenous Growth," NBER Working Papers 3986, National Bureau of Economic Research, Inc.
- Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
- Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
When requesting a correction, please mention this item's handle: RePEc:ctl:louvir:2004005. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anne DAVISTER-LOGIST)
If references are entirely missing, you can add them using this form.